Scholion.ai

Queues Solvable without Rouché's Theorem

Marcel F. Neuts

Operations Research · 1979 · Volume 27 · Issue 4

DOI: 10.1287/opre.27.4.767

Abstract

We give a novel analysis of the steady-state probabilities of a class of infinite Markov chains. Markov chains of this type appear in the study of bulk queues and a variety of other stochastic models. We present algorithms that involve only real arithmetic and avoid the traditional analysis based on Rouché's theorem.

Enable JavaScript for citation tools and additional paper interactions.